PTW
  • Users Online: 53
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
 
CASE REPORT
Ahead of Print

Sorafenib-induced hand-foot skin reaction


 Department of Dermatology, Venereology and Leprosy, Sardar Patel Medical College, Bikaner, Rajasthan, India

Correspondence Address:
Madhvi Trivedi,
Department of Dermatology, Venereology and Leprosy, Sardar Patel Medical College, Bikaner, Rajasthan
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None

DOI: 10.4103/jrcr.jrcr_46_22

Sorafenib is a multikinase inhibitor approved for renal cell carcinoma and hepatocellular carcinoma. Although an effective antitumor agent, it is associated with significant adverse effects as well. Hand-foot skin reaction (HFSR) is a cutaneous adverse effect which involves erythematous, bullous, hyperkeratotic, and ulcerative lesions over hands and feet. We report a case of Grade 2 HFSR with bullous- and callus-like hyperkeratotic lesions due to sorafenib which responded well to symptomatic treatment only without any dose reduction or discontinuation of chemotherapy.


Print this article
Search
 Back
 
  Search Pubmed for
 
    -  Trivedi M
    -  Mehta RD
    -  Ghiya BC
    -  Soni P
 Citation Manager
 Article Access Statistics
 Reader Comments
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed131    
    PDF Downloaded5    

Recommend this journal